MathSciNet Relay Station
MathSciNet bibliographic data
MR2197182 (2006i:46051) 46E35 (26D10)
Xiao, Jie A sharp Sobolev trace inequality for the fractional-order derivatives. Bull. Sci. Math. 130 (2006), no. 1, 87–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement